# SDR 95ZZZM423

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Floor
- Condition: Corroded
- Location: Bs 182
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND UNDERSIDE OF COCKPIT PRESSURE FLOOR WITH LEVEL 2 CORROSION AT FS 182 LBL 44.  CUT OUT CORRODED AREA.  FABRICATED AND INSTALLED REPAIR PARTS IAW DER DWG ARW 950051-4066.
